Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Pain in back and chest, gall bladder not removed. Taking vicadin. Blood level low. Is surgery possible with low blood levels?

My husband was been experiencing pain in his side back and chest for several months. He does have gall stones but has not had the gall bladder removed yet. He has been taking vicadin for the pain. Now his blood levels are low and and could be anemic. Could the vicadin be causing his low blood levels. They are taking more blood to determine if an anthesiologist would even do surgery with his blood count so low.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
VICADIN IS A PAIN RELIEVER AND IS NOT LIKELY TO AFFECT THE BLOOD COUNTS. THE LOW BLOOD COUNTS THAT YOUR HUSBAND IS HAVING IS LIKELY TO BE DUE TO HIS WEAKNESS. BLOOD COUNTS NEED TO BE IMPROVED AFTER ADEQUATE TREATMENT FOR SURGERY.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor